| Model Number |
81104 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, a separation between the device locking mechanism and handle was observed.The catheters deflection mechanism, shaft, and distal tip appeared to be intact.The device was evaluated for deflection.The catheter formed a curve consistent with the visual work reference (vwr) material.The device was evaluated for planarity.The catheter met the planarity specification.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: user error (including user technique and methods).User expectation/ anticipation of device's curve shape.User expectation of the device's ability to deflect or steer.The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.O not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported that the device was defective upon opening.As reported, the deflection was broken.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.